논문KCI 등재
TRANSLATION AND HOMOTHETICAL SURFACES IN EUCLIDEAN SPACE WITH CONSTANT CURVATURE
0
조회
0
다운로드
4
인용
0
참고문헌
키워드
주제분류수학
초록
We study surfaces in Euclidean space which are obtained as the sum of two curves or that are graphs of the product of two functions. We consider the problem of finding all these surfaces with constant Gauss curvature. We extend the results to non-degenerate surfaces in Lorentz- Minkowski space.
Abstract
We study surfaces in Euclidean space which are obtained as the sum of two curves or that are graphs of the product of two functions. We consider the problem of finding all these surfaces with constant Gauss curvature. We extend the results to non-degenerate surfaces in Lorentz- Minkowski space.
참고문헌 (10)
- J. L. M. Barbosa, "Minimal Surfaces in R3", Lecture Notes in Mathematics, 1195 (1986), Springer-Verlag
- J. G. Darboux, "Th´eorie G´enerale des Surfaces, Livre I" (1914), Gauthier-Villars
- F. Dillen, "The surface of Scherk in E3 : a special case in the class of minimal surfaces defined as the sum of two curves", Bull. Inst. Math. Acad. Sin, 26(4), pp.257~267 (1998)
- L. Jiu, "On minimal homothetical hypersurfaces", Colloq. Math, 109(2), pp.239~249 (2007)
- H. Liu, "Translation surfaces with constant mean curvature in 3-dimensional spaces", J. Geom, 64(1-2), pp.141~149 (1999)
- R. L´opez, "Differential Geometry of curves and surfaces in Lorentz-Minkowski space", Int. Electron. J. Geom, 7(1), pp.44~107 (2014)
- J. C. C. Nitsche, "Lectures on Minimal Surfaces. Vol. 1" (1989), Cambridge University Press
- H. F. Scherk, "Bemerkungen ¨uber die kleinste Fl¨ache innerhalb gegebener Grenzen", J. Reine Angew. Math, 13, pp.185~208 (1835)
- I. Van de Woestyne, "A new characterization of the helicoids, Geometry and topology of submanifolds, V", pp.267~273 (1993), World Sci. Publ
- I. Van de Woestyne, "Minimal homothetical hypersurfaces of a semi-Euclidean space", Results Math, 27(3-4), pp.333~342 (1995)
관련 논문AI추천
Affine Translation Surfaces with Constant Gaussian CurvatureYu Fu, Zhong-Hua Hou경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2010 · 제50권 제2호Non-zero constant curvature factorable surfaces in pseudo-Galilean spaceAlper Osman Ogrenmis, Mihriban Kulahci, Muhittin Evren Aydin대한수학회 · 대한수학회논문집2018 · 제33권 제1호Singular minimal translation graphs in Euclidean spacesAyla Erdur, Mahmut Ergut, Muhittin Evren Aydin대한수학회 · 대한수학회지2021 · 제58권 제1호Translation surfaces in the 3-dimensional Galilean space satisfying ∆IIxi=λixi윤대원, Ali Cakmak, Murat Kemal Karacan, Sezai Kiziltug대한수학회 · 대한수학회보2017 · 제54권 제4호SURFACES OF REVOLUTION SATISFYING △IIG = f(G + C)Chahrazede Baba-Hamed, Mohammed Bekkar대한수학회 · 대한수학회보2013 · 제50권 제4호Cheng-Yau operator and Gauss map of Translation Surfaces김동서, 김동수한국수학교육학회 · 이론수학과 교직수학2021 · 제28권 제1호
이 간행물의 다른 논문 (11건)
PRECISE LARGE DEVIATIONS FOR AGGREGATE LOSS PROCESS IN A MULTI-RISK MODELJianming Bai, Fengqin Tangpp. 447-467HYBRID ON-OFF CONTROLS FOR AN HIV MODEL BASED ON A LINEAR CONTROL PROBLEM장태수, 이지현, 김정은, 권희대pp. 469-487DUO RING PROPERTY RESTRICTED TO GROUPS OF UNITS박상원, 이양, 한준철pp. 489-501PARAMETER CHANGE TEST FOR NONLINEAR TIME SERIES MODELS WITH GARCH TYPE ERRORS이상열, 이지연pp. 503-522CERTAIN COMBINATORIC CONVOLUTION SUMS AND THEIR RELATIONS TO BERNOULLI AND EULER POLYNOMIALSAbdelmejid Bayad, Nazli Yildiz Ikikardes, 김대열pp. 537-565
